Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Continuous spotting and period problem, took bcp. Suggestions?

I was on bcp for 7 months after stopoed them i got my period after 5 months gap which continued full moth my doc give me medicn now i want to become pregnent bt i got spotting problem just after 3 weeks of my one month long my period or spotting are continuing from last 11 day till today i m worried plzzz help me doc thanks
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You seem to be having a hormonal imbalance precipitated by your birth control pills. If you wish to conceive, you should get an evaluation with a specialist and get treated to regularize your cycles first. If after 6 months of regular trying with normal cycles, you are unable to conceive, you should get further investigations. Maintain a healthy weight and healthy diet. Take care.
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor